# SDR SWAA060669

- Difficulty date: February 28, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 27,751 hours, 16,366 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Bellcrank
- Part number: 113A39113
- Condition: Broken
- Location: Te Flap Act
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING OUTBOARD T/E FLAP INBOARD ACTUATOR BELLCRANK BROKEN.  REMOVED AND  REPLACED BELLCRANK PER MM.
